It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Pristiq/Effexor, burning throat & stomach pain?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-09-2012, 09:15 AM   #1
    Blue_Streak
    Member
    (female)
     
    Blue_Streak's Avatar
     
    Join Date: Mar 2005
    Posts: 54
    Blue_Streak HB User
    Pristiq/Effexor, burning throat & stomach pain?

    I was on Lexapro for 6 years & it eventually started becoming in effective, for my anxiety & depression. In November my Dr started me on generic Effexor xr. 4 weeks from totally weaning off Lexapro I started having problems with my throat feeling like it was on fire...& my stomach had a gnawing sensation. Dr put me on 40mg of prilosec which has done nothing for this pain. Last week my dr switched me to pristiq, but still having the same problems. Sometimes my lips & mouth even feel like they are on fire. Anyone else had similar side effects from Pristiq or Effexor? I feel normal when I get up in the morning, but soon after all the pain starts in. 7 weeks of this is wearing me thin & all I feel like doing is laying down. I have a 3 year old child to chase after.

    Thanks in advance for anyone's incite.

    Blue

    PS- Am also weaning off Lunesta for insomnia I had this past fall. Am suspicious of that med as well....

    Last edited by Blue_Streak; 02-09-2012 at 09:16 AM.

     
    Sponsors Lightbulb
       
    Old 02-09-2012, 10:34 AM   #2
    flamesabers
    Senior Veteran
    (male)
     
    Join Date: Sep 2011
    Posts: 807
    flamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB Userflamesabers HB User
    Re: Pristiq/Effexor, burning throat & stomach pain?

    Hello Blue.

    I didn't experience any burning sensations during the time I was taking Effexor. Is it possible these symptoms could be withdrawals from the Lexapro, as these symptoms first appeared as you were getting off of the Lexapro?

    Do you take the Effexor and Pristiq in the morning shortly after you get up?

     
    Old 02-09-2012, 03:46 PM   #3
    Blue_Streak
    Member
    (female)
     
    Blue_Streak's Avatar
     
    Join Date: Mar 2005
    Posts: 54
    Blue_Streak HB User
    Re: Pristiq/Effexor, burning throat & stomach pain?

    I've never considered my symptoms being withdrawals from Lexapro...The problems appeared 6 weeks after starting on effexor xr. Since it's been 11 weeks from last pill of lexapro I took, after I weaned off...would think if it was from that, I'd be feeling better...not the same or worse.

    I take the Pristiq in the morning, with breakfast...


    Blue

    Last edited by Blue_Streak; 02-09-2012 at 03:51 PM.

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:31 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!